On some submanifolds of spaces of Koebe groups
Doklady Akademii Nauk, Tome 243 (1978) no. 3, pp. 588-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_3_a9,
author = {V. V. Chueshev},
title = {On some submanifolds of spaces of {Koebe} groups},
journal = {Doklady Akademii Nauk},
pages = {588--591},
year = {1978},
volume = {243},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_3_a9/}
}
V. V. Chueshev. On some submanifolds of spaces of Koebe groups. Doklady Akademii Nauk, Tome 243 (1978) no. 3, pp. 588-591. http://geodesic.mathdoc.fr/item/DAN_1978_243_3_a9/